# SDR ASOA020480

- Difficulty date: September 1, 2002
- Submitted: September 17, 2002
- Operation: Air carrier
- Aircraft: N909EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7658
- Engine: Ge CF34*
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: M2275935229
- Condition: Loose
- Location: Cockpit
- Part time: 475 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING GROUND INSPECTION, WHEN THE EMERGENCY LIGHT SWITCH IS IN THE OFF POSITION AND THE AIRCRAFT POWER IS TURNED OFF, EMERGENCY LIGHTS COME ON.  ALSO WHEN THE AIRCRAFT POWER IS TURNED ON AND THE EMERGENCY LIGHT SWITCH IN THE COCKPIT IS TURNED ON, THE EMERGENCY LIGHTS DO NOT COME ON.  MAINTENANCE RESECURED A LOOSE WIRE ON THE EMERGENCY LIGHTS CONNECTOR.  OPERATIONS CHECK GOOD.  AIRCRAFT OK FOR SERVICE.
